# SDR MASA200700577

- Difficulty date: September 13, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 21,663 hours, 16,349 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0008
- Condition: Malfunctioned
- Location: Nlg
- Part time: 12,401 hours, 9,307 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7134 IAD-GSP.  GEAR DISAGREE MESSAGE WITH NOSE DOOR OPEN MESSAGE ON EXTENSION.  CYCLED AGAIN SEVERAL TIMES WITH NO NLG EXTENSION.  MANUALLY EXTENDED THE NLG GEAR AND GOT 3 GREEN INDICATIONS, DECLARED AND EMERGENCY AND LANDED SAFELY.  MX R2 THE NOSE GEAR SELECTOR VALVE, OPS NORMAL.
